Open Access
January, 1987 Maximal Spacings in Several Dimensions
Svante Janson
Ann. Probab. 15(1): 274-280 (January, 1987). DOI: 10.1214/aop/1176992269


Take $n$ points at random in a fixed set in $R^d$. Define the maximal spacing, e.g., as the volume of the largest ball that is contained in the fixed set and avoids all $n$ chosen points. The asymptotic distribution of the maximal spacing and strong bounds are given.


Download Citation

Svante Janson. "Maximal Spacings in Several Dimensions." Ann. Probab. 15 (1) 274 - 280, January, 1987.


Published: January, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0626.60017
MathSciNet: MR877603
Digital Object Identifier: 10.1214/aop/1176992269

Primary: 60005
Secondary: 60F05 , 60F15

Keywords: multi-dimensional spacings , random coverings , spacings

Rights: Copyright © 1987 Institute of Mathematical Statistics

Vol.15 • No. 1 • January, 1987
Back to Top